NICORANDIL-ASSOCIATED LEG ULCERS
By Gary M. White, MD
Nicorandil, an antianginal drug, has been associated with ulcers, most commonly of the legs, but also perianal, anal, peristomal, oral, vulval and other cutaneous sites and most recently on the conjunctiva.
- There may be concurrent mucosal ulceration.
- Stopping the nicorandil leads to healing.
- There may be a long latency period (e.g. 2 years) between starting the nicorandil and the appearance of the ulcers.
British Journal of Dermatology (2014) 171, 657–678
Homepage | FAQs | Use of Images | Contact Dr. White
It is not the intention of RegionalDerm.com to provide specific medical advice, diagnosis or treatment. RegionalDerm.com only intends to provide users with information regarding various medical conditions for educational purposes and will not provide specific medical advice. Information on RegionalDerm.com is not intended as a substitute for seeking medical treatment and you should always seek the advice of a qualified healthcare provider for diagnosis and for answers to your individual questions. Information contained on RegionalDerm.com should never cause you to disregard professional medical advice or delay seeking treatment. If you live in the United States and believe you are having a medical emergency call 911 immediately.